# SDR DALA1400420643

- Difficulty date: October 30, 2011
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 77,152 hours, 34,324 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 113N10569
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MLG SUPPORT FITTING WAS FOUND CORRODED ON THE UPPER SURFACE OF THE LOWER  RETENTION PIN LUG.  REPAIRED IAW ERA 497305-14.
